Advanced Search
MyIDEAS: Login to save this paper or follow this series

Ergodic Theorems for Lower Probabilities

Contents:

Author Info

  • Simone Cerreia vioglio
  • Fabio Maccheroni
  • Massimo Marinacci

Abstract

We establish an Ergodic Theorem for lower probabilities, a generalization of standard probabilities widely used in applications. As an application, we provide a version for lower probabilities of the Strong Law of Large Numbers.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: ftp://ftp.igier.unibocconi.it/wp/2013/500.pdf
Download Restriction: no

Bibliographic Info

Paper provided by IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University in its series Working Papers with number 500.

as in new window
Length:
Date of creation: 2013
Date of revision:
Handle: RePEc:igi:igierp:500

Contact details of provider:
Postal: via Rontgen, 1 - 20136 Milano (Italy)
Phone: 0039-02-58363301
Fax: 0039-02-58363302
Web page: http://www.igier.unibocconi.it/

Order Information:
Email:
Web: http://www.igier.unibocconi.it/en/papers/index.htm

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Simone Cerreia-Vioglio & Fabio Maccheroni & Massimo Marinacci & Luigi Montrucchio, 2011. "Ambiguity and Robust Statistics," Working Papers, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University 382, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
  2. Simone Cerreia-Vioglio & Fabio Maccheroni & Massimo Marinacci & Luigi Montrucchio, 2010. "Singed Integral Representations of Comonotonic Additive Functionals," Working Papers, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University 366, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
  3. Marinacci, Massimo, 1999. "Limit Laws for Non-additive Probabilities and Their Frequentist Interpretation," Journal of Economic Theory, Elsevier, Elsevier, vol. 84(2), pages 145-195, February.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:igi:igierp:500. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.